# SDR ASMF201009007

- Difficulty date: September 16, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 15,519 hours, 8,110 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT LESS THAN 80 KNOTS AND GROSS WEIGHT 61267 KG DUE AFT SERVICE DOOR LIGHT TURNED ON.  DURING MX REVISION, THE PSEU AND AFT SERVICE DOOR WERE CHECKED IAW FIM PROCEDURE 52-10 TASK 801 AND MM 52-13-00, THE LIGHT TURNED OFF.  THE HIGH ENERGY STOP INSP WAS NOT NECESSARY DUE TO THE GROSS WEIGHT 62000 KG AND BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
